Axiomatizability of some many valued predicate calculi
Fundamenta Mathematicae, Tome 50 (1961) no. 2, pp. 165-190
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_50_2_165_190,
author = {Andrzej Mostowski},
title = {Axiomatizability of some many valued predicate calculi},
journal = {Fundamenta Mathematicae},
pages = {165--190},
year = {1961},
volume = {50},
number = {2},
doi = {10.4064/fm-50-2-165-190},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-50-2-165-190/}
}
TY - JOUR AU - Andrzej Mostowski TI - Axiomatizability of some many valued predicate calculi JO - Fundamenta Mathematicae PY - 1961 SP - 165 EP - 190 VL - 50 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-50-2-165-190/ DO - 10.4064/fm-50-2-165-190 LA - en ID - 10_4064_fm_50_2_165_190 ER -
Andrzej Mostowski. Axiomatizability of some many valued predicate calculi. Fundamenta Mathematicae, Tome 50 (1961) no. 2, pp. 165-190. doi: 10.4064/fm-50-2-165-190
Cité par Sources :